Crossref
journal-article
Springer Science and Business Media LLC
Communications in Mathematical Physics (297)
References
16
Referenced
55
- Lebowitz, J.L.: Coexistence of phases in ising ferromagnets. I.H.E.S. Preprint. Bures-sur-Yvette, France 1976
-
Ginibre, J.: Commun. math. Phys.16, 310 (1970)
(
10.1007/BF01646537
) / Commun. math. Phys. by J. Ginibre (1970) - Ruelle, D.: Statistical mechanics. New York: Benjamin 1969 / Statistical mechanics by D. Ruelle (1969)
- Lanford III, O. E.: In: Statistical mechanics and mathematical problems (ed. A. Lenard). Berlin-Heidelberg-New York: Springer 1973 / Statistical mechanics and mathematical problems by O. E. Lanford III (1973)
-
Bricmont, J., Fontaine, J.R., Landau, L.J.: On the uniqueness of the equilibrium state in plane rotators. U.C.L.-I.P.T. Preprint. Louvain-la-Neuve, Belgium 1977
(
10.1007/BF01614213
) - Griffiths, R. B.: In: Phase transitions and critical phenomena, Vol. 1 (eds. C. Domb, M. S. Green). London: Academic Press 1972 / Phase transitions and critical phenomena, Vol. 1 by R. B. Griffiths (1972)
- Gallavotti, G., Martin-Löf, A., Miracle-Sole, S.: In: Statistical mechanics and mathematical problems (ed. A. Lenard). Berlin-Heidelberg-New York: Springer 1973 / Statistical mechanics and mathematical problems by G. Gallavotti (1973)
-
Kunz, H., Pfister, C. E., Vuillermot, P. A.: J. Phys. A., Math. Gen.9, 1673 (1976)
(
10.1088/0305-4470/9/10/019
) / J. Phys. A., Math. Gen. by H. Kunz (1976) -
Dunlop, F., Newman, C. M.: Commun. math. phys.44, 223 (1975)
(
10.1007/BF01609827
) / Commun. math. phys. by F. Dunlop (1975) -
Mermin, N. D.: J. Math. Phys.8, 1061 (1967)
(
10.1063/1.1705316
) / J. Math. Phys. by N. D. Mermin (1967) -
Dobrushin, R. L., Schlosman, S. B.: Commun. math. Phys.42, 31 (1975)
(
10.1007/BF01609432
) / Commun. math. Phys. by R. L. Dobrushin (1975) -
Malishev, V. A.: Commun. math. Phys.40, 75 (1975)
(
10.1007/BF01614098
) / Commun. math. Phys. by V. A. Malishev (1975) -
Lebowitz, J. L., Martin-Löf, A.: Commun. math. Phys.25, 276 (1972)
(
10.1007/BF01877686
) / Commun. math. Phys. by J. L. Lebowitz (1972) -
Frohlich, J., Simon, B., Spencer, T.: Commun. math. Phys.50, 79 (1976)
(
10.1007/BF01608557
) / Commun. math. Phys. by J. Frohlich (1976) -
Lebowitz, J. L., Penrose, O.: Commun. math. Phys.11, 99 (1968)
(
10.1007/BF01645899
) / Commun. math. Phys. by J. L. Lebowitz (1968) -
Fisher, M. E.: J. Math. Phys.6, 1642 (1965)
(
10.1063/1.1704706
) / J. Math. Phys. by M. E. Fisher (1965)
Dates
Type | When |
---|---|
Created | 20 years, 3 months ago (May 1, 2005, 3:36 a.m.) |
Deposited | 5 years, 4 months ago (April 7, 2020, 1:17 a.m.) |
Indexed | 1 month, 3 weeks ago (July 4, 2025, 9:41 a.m.) |
Issued | 47 years, 6 months ago (Feb. 1, 1978) |
Published | 47 years, 6 months ago (Feb. 1, 1978) |
Published Print | 47 years, 6 months ago (Feb. 1, 1978) |
@article{Messager_1978, title={Correlation inequalities and uniqueness of the equilibrium state for the plane rotator ferromagnetic model}, volume={58}, ISSN={1432-0916}, url={http://dx.doi.org/10.1007/bf01624786}, DOI={10.1007/bf01624786}, number={1}, journal={Communications in Mathematical Physics}, publisher={Springer Science and Business Media LLC}, author={Messager, A. and Miracle-Sole, S. and Pfister, C.}, year={1978}, month=feb, pages={19–29} }